Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhigljavsky, Anatoly"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Pronzato, Luc, Wynn, Henry P. ORCID: 0000-0002-6448-1080 and Zhigljavsky, Anatoly (2019) Bregman divergences based on optimal design criteria and simplicial measures of dispersion. Statistical Papers, 60 (2). pp. 195-214. ISSN 0932-5026

Pronzato, Luc, Wynn, Henry P. ORCID: 0000-0002-6448-1080 and Zhigljavsky, Anatoly (2016) Extremal measures maximizing functionals based on simplicial volumes. Statistical Papers, 57 (4). pp. 1059-1075. ISSN 0932-5026

This list was generated on Wed Feb 21 18:14:03 2024 GMT.